# SDR REXA2022081600643

- Difficulty date: July 18, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH690331731
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR LOWER SILL ANGLE AND FITTING ANGLES ARE CORRODED.  REMOVED AND REPLACES GALLEY DOOR LOWER SILL ANGLE  AND FITTING ANGLES IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
